# SDR CALA2025080107194

- Difficulty date: July 30, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 55,443 hours, 19,972 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AT TOUCH DOWN L2 AFT ENTRY DOOR LIGHT CAME ON PERFORMED GALLEY SERVICE DOOR INDICATION SENSOR IAW AMM 52-71-11-820-801.  FOUND AFT GALLEY ENTRY DOOR SWITCH S200 GAP OUTSIDE OF CLOSEST PERMITTED GAP. ADJUSTED AFT GALLEY ENTRY DOOR SENSOR (S200) TO OPTIMUM GAP ADJUSTMENT PER AMM 52-71-11-820-801. OPS CHECK GOOD. OK TO CONTINUE.
